MathSciNet Relay Station
MathSciNet bibliographic data
MR1624947 32H02
Pfaltzgraff, John A. Distortion of locally biholomorphic maps of the $n$-ball. Complex Variables Theory Appl. 33 (1997), no. 1-4, 239–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement